Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Cheyenne, WY

June 7, 2016Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2016, 5:48 PM MDT for Goshen County, Wyoming. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2016, 5:48 PM MDT (23:48 UTC)
Expired
Jun 7, 2016, 6:14 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 114 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:58 PM MDTHAIL 1Fort Laramie, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2021 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS55 KCYS 072348
SVRCYS
WYC015-080030-
/O.NEW.KCYS.SV.W.0019.160607T2348Z-160608T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MDT TUE JUN 7 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 630 PM MDT

* AT 548 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT LARAMIE
  NATIONAL HISTORIC SITE...OR 20 MILES WEST OF TORRINGTON...MOVING
  EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT LARAMIE AND FORT LARAMIE NATIONAL HISTORIC SITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4208 10465 4229 10457 4230 10436 4205 10443
TIME...MOT...LOC 2348Z 284DEG 10KT 4218 10455 

HAIL...1.00IN
WIND...60MPH
 
$$

COX
2 follow-up statements
885 
WWUS55 KCYS 080005
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT TUE JUN 7 2016

WYC015-080030-
/O.CON.KCYS.SV.W.0019.000000T0000Z-160608T0030Z/
GOSHEN WY-
605 PM MDT TUE JUN 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL GOSHEN COUNTY...

AT 605 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT LARAMIE...
OR 17 MILES NORTHWEST OF TORRINGTON...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORT LARAMIE AND FORT LARAMIE NATIONAL HISTORIC SITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4207 10457 4228 10456 4230 10436 4205 10443
TIME...MOT...LOC 0005Z 284DEG 10KT 4217 10449 

HAIL...1.00IN
WIND...60MPH
 
$$

COX
984 
WWUS55 KCYS 080014
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUN 7 2016

WYC015-080024-
/O.CAN.KCYS.SV.W.0019.000000T0000Z-160608T0030Z/
GOSHEN WY-
614 PM MDT TUE JUN 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GOSHEN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4207 10457 4228 10456 4230 10436 4205 10443
TIME...MOT...LOC 0010Z 284DEG 10KT 4216 10446 

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:07 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 7, 3:07 PM MDT, 2 hours 41 minutes before
Area Forecast Discussion...Corrected
National Weather Service Cheyenne WY
307 PM MDT TUE JUN 7 2016

.SHORT TERM...(Tonight through Thursday night)
Issued at 240 PM MDT Tue Jun 7 2016

Tonight...Visible satellite imagery and WSR-88d reflectivities
indicating minimal shower and thunderstorm activity as of 1230 pm.
Perhaps warmer mid level temperatures are acting as a capping
inversion, holding off thunderstorm initiation for a few hours.

850/700 mb theta-e ridges extend north to south across far southeast
Wyoming, and this is the likely area for where we expect most
thunderstorms to initiate later this afternoon and propagate
slowly eastward around 10 mph through the early evening hours.
Surface based CAPE is now 1500-2000 J/kg across far southeast
Wyoming and progged to climb slightly higher through the day,
while bulk shear values remain around 20 knots. Do expect scattered
coverage of thunderstorm development with a few storms becoming
strong to locally severe with threats being hail and strong winds,
close to the Storm Prediction Center day one outlook highlighting
marginal risk. Storms decreasing quickly this evening in coverage
with loss of heating and ending by midnight.

Wednesday...Main shortwave moves across southeast Wyoming and
northeast Colorado in the afternoon with a low level convergence
boundary setting up across southeast Wyoming. Less CAPE than today,
thus expect less coverage and intensity of thunderstorms although a
few strong storms with small hail and gusty winds not out of the
question.

Wednesday night...Again, storms dissipating relatively quickly in
the evening with loss of daytime heating.

Thursday...Considerably less thunderstorm activity expected in the
afternoon and evening with ridging aloft and warming mid level, 700
mb temperatures near 16 Celsius, along with less low and mid level
moisture as fuel for thunderstorms. Perhaps some isolated afternoon
and evening thunderstorms over and near the mountains, though even
these may not occur.

Thursday night...Another relatively mild night with warm airmass in
place, along with high enough surface dewpoints to limit cooling
potential.

.LONG TERM...(Friday through Tuesday)
Issued at 300 PM MDT Tue Jun 7 2016

Latest medium range model guidance depicts a large scale ridge
pattern over the nation's midsection, anchored by troughs over
the northwest and northeast CONUS. Subsidence and warm layer aloft
will suppress most convection Friday and Saturday, except for
widely scattered coverage over the higher terrain where marginal
instability and passing weak shortwave will provide trigger. Warm
south-southwest flow with 700mb temperatures in the mid-upper teens
Celsius will push the mercury into the mid-upper 90s for the plains
Friday. 700mb temperatures cool a bit Saturday with highs in the
upper 80s-low 90s. The upper ridge shifts east allowing the
northwest CONUS trough to track northeast across the northern
Rockies Sunday and Monday, with a Pacific frontal passage Monday
ending the string of consecutive above normal temperatures. It will
be breezy and noticeably cooler Monday with highs in the 70s to near
80. There will be a better coverage of showers and thunderstorms
Monday, followed by dry and seasonable temperatures for Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1150 AM MDT Tue Jun 7 2016

VFR conditions forecast away from convection. Isolated to scattered
showers/thunderstorms will develop mid-late afternoon across
southeast WY. Brief MVFR VIS and gusty outflow winds will be possible
between 21Z and 02Z at KLAR and KCYS. Convection will shift eastward
to KBFF and KSNY between 00Z and 04Z.

&&

.FIRE WEATHER...
Issued at 240 PM MDT Tue Jun 7 2016

Scattered afternoon and evening thunderstorms will occur today and
Wednesday, then a ridge of high pressure aloft will produce mostly
dry conditions Thursday into the weekend.

&&

.HYDROLOGY...
Issued at 240 PM MDT Tue Jun 7 2016

Warm temperatures this week will promote elevated snowmelt and
runoff into the headwaters of the Upper North Platte, Little
Snake and Laramie Rivers. Low temperatures this week will be in
the 40s with highs ranging from 65 to 75 at elevations between
9000 and 10000 ft. Creeks and streams in southeast Wyoming will
experience rises as a result. The Lower North Platte River in the
western Nebraska Panhandle can expect steady to slowly falling
water levels this week due to limited reservoir releases. Shower
and thunderstorm activity over the high country the next few days
could enhance snowmelt rates, and contribute to short term rises
in water levels.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RUBIN
LONG TERM...MAJ
AVIATION...MAJ
FIRE WEATHER...RUBIN
HYDROLOGY...MAJ
Hazardous weather outlook, Jun 7, 10:00 AM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1000 AM MDT TUE JUN 7 2016

WYZ101>119-081215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1000 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR ALBANY...FAR SOUTHERN CONVERSE...PLATTE...SOUTHERN
GOSHEN AND LARAMIE COUNTIES OF WYOMING...AND FOR FAR SOUTHWEST
SCOTTS BLUFF...BANNER AND KIMBALL COUNTIES OF NEBRASKA. GENERAL
THUNDERSTORMS ARE EXPECTED ELSEWHERE.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS SOUTHEAST WYOMING...MOST NUMEROUS ALONG INTERSTATE 25 FROM
WHEATLAND TO CHEYENNE...AND WILL MOVE TO THE EAST AT 10 TO 15 MPH.

A FEW THUNDERSTORMS MAY BECOME STRONG TO LOCALLY SEVERE...PRODUCING
QUARTER SIZE HAIL OR LARGER...OR WIND GUSTS OF 58 MPH OR
HIGHER...ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT DANGEROUS
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE EACH
AFTERNOON LATE THIS WEEK AND INTO EARLY NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED

NEZ002-003-019>021-054-055-095-096-081215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1000 AM MDT TUE JUN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND GRADUALLY MOVE EASTWARD INTO WESTERN
NEBRASKA THIS EVENING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE
WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED

RUBIN

In the hours before

Special weather statement, Jun 7, 4:23 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT TUE JUN 7 2016

WYZ112>114-072315-
SNOWY RANGE WY-UPPER NORTH PLATTE RIVER BASIN WY-
SIERRA MADRE RANGE WY-
423 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARBON COUNTY UNTIL
515 PM MDT...

AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SKYLINE...OR 50 MILES WEST OF LARAMIE...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SKYLINE AND SIX MILE CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4109 10665 4118 10662 4115 10634 4101 10641
TIME...MOT...LOC 2222Z 278DEG 13KT 4111 10652

COX
Special weather statement, Jun 7, 4:57 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT TUE JUN 7 2016

WYZ106-107-072345-
EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
457 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE COUNTY UNTIL
545 PM MDT...

AT 457 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHUGWATER...OR 17 MILES SOUTH OF WHEATLAND...MOVING SOUTHEAST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND SLATER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
65.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4181 10500 4189 10484 4172 10469 4166 10485
TIME...MOT...LOC 2257Z 326DEG 15KT 4181 10487

COX
Special weather statement, Jun 7, 5:01 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT TUE JUN 7 2016

WYZ106-107-072345-
EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
501 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 545
PM MDT...

AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHEATLAND...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHEATLAND...BORDEAUX...WESTVIEW CIRCLE AND Y-O RANCH.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 72 AND
80.

LAT...LON 4208 10513 4213 10503 4197 10487 4190 10505
TIME...MOT...LOC 2300Z 320DEG 14KT 4204 10501

COX
Local storm report, Jun 7, 5:13 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT TUE JUN 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             6 SW WHEATLAND          41.99N 105.04W
06/07/2016  M0.50 INCH       PLATTE             WY   TRAINED SPOTTER

            HAILED FOR 10 MINUTES FROM 457-507P. TOTAL RAINFALL OF
            0.31.

&&

HAHN
Special weather statement, Jun 7, 5:42 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT TUE JUN 7 2016

WYZ107-108-080030-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
542 PM MDT TUE JUN 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN AND EAST
CENTRAL PLATTE COUNTIES UNTIL 630 PM MDT...

AT 542 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT LARAMIE NATIONAL HISTORIC SITE...OR 21 MILES WEST OF
TORRINGTON...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT LARAMIE...GRAYROCKS RESERVOIR AND FORT LARAMIE NATIONAL HISTORIC
SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4207 10483 4228 10464 4228 10434 4202 10446
TIME...MOT...LOC 2342Z 284DEG 10KT 4218 10457

COX
Local storm report, Jun 7, 5:46 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT TUE JUN 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             2 SW FORT LARAMIE       42.19N 104.54W
06/07/2016  E0.88 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

KCOTSAKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:23 PM MDTSpecial Weather StatementCYSLaramie52 min
Jun 7, 4:57 PM MDTSpecial Weather StatementCYSPlatte48 min
Jun 7, 5:01 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 7, 5:07 PM MDTSevere Thunderstorm WarningCYSPlatte26 min
Jun 7, 5:42 PM MDTSpecial Weather StatementCYSGoshen48 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.